MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah GMRS EXTENSION PIECE 40MM; Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

Stryker Orthopaedics-Mahwah GMRS EXTENSION PIECE 40MM; Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 64956040
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient was implanted with an lfit anatomic cocr v40 femoral head on his left hip on or about (b)(6) 2014 and was revised on (b)(6) 2024.It is further alleged that he suffered injuries as a result of implantation and explantation of the device at issue, device recall, and excessive levels of cobalt and chromium in his blood.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.

Brand Name
GMRS EXTENSION PIECE 40MM
Common Device Name
Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50436793
Report Number0002249697-2026-00763
Device Sequence Number16051773
Product Code KRO
UDI-Device Identifier07613327049169
UDI-Public07613327049169
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number64956040
Device Lot NumberEHAJT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age27 YR
Patient SexMale